MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING

AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Catalog Number 1002703-01
Medical Device Problem Codes Product Quality Problem (1506); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual inspection was performed on the returned guide wire.The reported physical property issue was confirmed.Additionally, it was noted that the ribbon coils were detached from the proximal solder joint and were unraveled.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling.
 
Event or Problem Description
It was reported that during an iliac artery intervention, while advancing the 300 cm hi-torque supra core guide wire through the sheath, a sharp section on the coils of the wire outside of the anatomy, was noted.The wire was removed without issue.There was no reported adverse patient effect or a clinically significant delay in the procedure.Another 300 cm supra core was used to complete the iliac intervention.Device analysis revealed that the ribbon coils were detached from the proximal solder joint and were unraveled.No additional information was provided.

Brand Name
HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8426807
Report Number2024168-2019-02066
Device Sequence Number19345651
Product Code DQX
UDI-Device Identifier08717648032998
UDI-Public08717648032998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number1002703-01
Device Lot Number8091961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1